# SDR AALA981747

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 348
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LOWER SPAR CHORD STATION 383 REAR SPAR HAS CORROSION.  REPAIRED LOWER SPAR CHORD PER SRM 57-30-2.  (M)
